# SDR ASOA201805225136

- Difficulty date: May 22, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 40,299 hours, 31,025 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Condition: Damaged
- Location: Apu
- Part time: 29,495 hours, 40,688 cycles
- Component: Apu, Hmltnsnstrnd
- Component part number: M4504113A
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT AND CABIN WITH APU RUNNING. MX FOUND DAMAGE TO APU TURBINE WHEEL. MX REMOVED AND REPLACED APU WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
